# SDR DLL10961139

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1136
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib Caps
- Part number: 1527031504
- Condition: Cracked
- Location: Ws 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT WING IWS 503 RIB UPPER AND LOWER CAPS HAVE CRACKS IN THE TYPICAL LOCATION AT THE ATTACH TABS.  THE CAPS ARE TO BE REPLACED PER EO 7-59208-3AD, BUT THE COMPLETE REMOVAL OF THE UPPER CAP PROVIDES SUFFICIENT ACCESS TO ALLOW ONE SPLICE LOCATION IN EACH CAP TO BE ELIMINATED.  THIS WILL SAVE MTC TIME AND EFFORT AS WELL AS PRODUCE A STRUCTURALLY SUPERIOR INSTALLATION, REV A TO ER/A PROVIDES FAA APPROVAL.
